# SDR SWAA2025042409614

- Difficulty date: March 26, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232BF TOP SURFACE IS DELAMINATED <[01].  232BF FLOOR PANEL UPPER SURFACE DAMAGE HAS BEEN REPAIRED PER [SRM 53-00-50-2R-1-A00939 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)].  ATTACHED CURE SHEETS TO THIS FAULT.; [02] COMPLETED STEPS 1-8.
